# SDR IPXA2023070179128

- Difficulty date: June 30, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 66,853 hours, 22,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** DENT AND GOUGE BETWEEN STA: 456 AND STA: 434, AT AND BELOW S -26R ***AWE - SM EVAL REQ*** **LINK 22E79** C/W EO87526-REQ2 DEFERRAL REMAINS AT THIS TIME
